Regularity and Uniqueness of Solutions to Boundary Blow-up Problems for the Complex Monge–Ampère Operator

Volume 54 / 2006

Björn Ivarsson Bulletin Polish Acad. Sci. Math. 54 (2006), 13-25 MSC: 32W20, (32U10, 35B65, 35J60). DOI: 10.4064/ba54-1-2


We prove that plurisubharmonic solutions to certain boundary blow-up problems for the complex Monge–Ampère operator are Lipschitz continuous. We also prove that in certain cases these solutions are unique.


  • Björn IvarssonMathematisches Institute
    Universität Bern
    Sidlerstrasse 5
    CH-3012 Bern, Switzerland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image